# SDR PLGA970825A

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Deetector
- Part number: 72000211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ALB - FLT 4706 - WHILE EN ROUTE LGA/SYR, THE CARGO COMPARTMENT SMOKE WARNING ILLUMINATED.  CREW FOLLOWED PROCEDURES AND ACTIVATED CARGO FIRE EXTINGUISHER BOTTLE.  AIRCRAFT LANDED IN ALB WITHOUT INCIDENT.  MAINTENANCE FOUND NO INDICATION OF FIRE OR SMOKE.  BOTH CARGO SMOKE DETECTORS AND FIRE EXTINGUISHER BOTTLE WERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
